# SDR SWAA2015080442506

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 78,534 hours, 66,971 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Detector
- Part number: 65C46991
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, UPON DEPARTURE AT 1500 FT, HYDRAULIC SYSTEM AN ELECTRIC LOW PRESSURE LIGHT ILLUMINATED.  R & R AN ELECTRIC GND FAULT DETECTOR IAW AMM.
